# SDR GTIA201311021020

- Difficulty date: November 2, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 22,747 hours, 10,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERY 11WL FAILING CHECK.  R & R EPSU BATTERY AT IAW AMM, OPS GOOD.
